# SDR AWXA200700341

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 56,245 hours, 25,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND CORROSION ON MAIN CABIN SEAT TRACK, FR 20, -Y1292, AT THE RIGHT FORWARD WINDSCREEN.  REPAIRED MAIN CABIN SEAT TRACK, FR 20, -Y1292, AT THE RIGHT FORWARD WINDSCREEN IAW A320 SRM 53-00-15 FIGURE 201.
